Hi there I've gone up to 100 mg of lamotogrine and have started getting what I can only describe as hot flashes ( I'm a dude) and excessive sweating. Like hair and shirt drenching sweating. Anyone else had this? I don't feel sick or anything just sweating a lot!
Excessive sweating lamictal?
Question posted by Secret12 on 14 Nov 2013
Last updated on 16 March 2021 by WildcatVet
For those of you experiencing this problem... talk to your doctor. There are several medications (anticholinergics) that may be very helpful... some may be available OTC.
I know this is an old thread but thought I’d add my two cents. About 4 nights ago I started on 125 mgs of lamictal and the last two nights have not been able to sleep, insomnia, sweating like hot flashes. Waaay past menopause and this is only new med so I am positive it is this medication. I’ve been debating on weaning off it as it because I don’t feel any effect from it and I don’t want to keep going up and up if I don’t even feel anything at 125 mgs. I’ve heard it’s very hard to wean off so the higher dose I go to the harder it will be so not sure I want to work up 200 mgs.
I take 400mg a day for 7 years for my bipolar disorder. I have a sweatbath every nite but it's such a good moodstablizer I will take it the rest of my life..I am 51 n way past menopausal symptoms..just be careful of the rash..it's really dangerous as I had it in the beginning..just hang in there it seems all the good meds make you sweat!
I had the same sweating problem when I took Lamictal. I hated that about that med. I felt better taking it until I broke out in a rash & had to stop taking it. I take Prozac & Neurontin & Wellbutrin. They seem 2 help my depression & I have bouts of Anxiety also... The Rhodiola Rosea herb is helping me with overcoming most of my fears & anxiety, etc. I still need to decorate my apt & do things around the house, but I have low MOTIVATION... I need 2 make friends also... Good luck to you.
I have not had that problem. Are you having anxiety? That might cause it?
Check with your doctor, he might have suggestions.
Yes it will subside after a few weeks. Same thing happen to me. I never felt sick either. I felt wonderful when I started taking it.
And I just discovered yesterday that I made a big mistake with my dosage when I started this medication on 10-22-13!
I Ask the nurse what should I do when the 25mg's tablets run out, that I had taken 125mg the first 2 weeks, and 150mg the second 2 weeks. Monday I would only have The Bottle of 100mg left (60 tablets) So now, I started out at a high dosage, Now going DOWN to 100mg on Monday. (I also was suppose to start out with 25mg)!!!
I know this is off the subject of your question; It's just important that you get clear instruction from the Dr. before you leave their office. This may help someone else. I thank God this is working... Take Care...
- Lamictal uses and safety info
- Lamictal information for Healthcare Professionals (includes dosage details)
- Side effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.